# SDR AALA202301034221

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 22,546 hours, 10,202 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: 07186418
- Condition: Faulted
- Location: Left
- Part time: 139 hours, 62 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER LEFT TRANSFER VALVE FAULT MESSAGE AFTER TAKE OFF.  MAINTENANCE REPLACED LEFT ACTUATOR FUEL CONTROL VALVE AND ACCOMPLISHED A SATISFACORY OPERATIONL CHECK PER AMM 28-26-51.
